# SDR 06FDEA2274

- Difficulty date: June 13, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 45,052 hours, 6,355 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PASSENGER TO FREIGHT CONVERSION:  FOUND CORROSION ON LT WING UPPER REAR SPAR CAP AT STA XORS 653.100, XORS 737,550, XORS 826.500.  REMOVED CORROSION FOR SRM 57-20-00 FIG 16.  MEASURED THK AND IN LIMITS FOR SRM 57-20-00 FIG 16.  PERFORMED DYE PENETRANT INSPECTION AND PROTECTED AREA FOR SRM 51-21-01.
